# SDR RAIA00701036

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 20,668 hours, 18,033 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5504 - STL - HYDRAULIC SYSTEM NR 1 "LOW QTY" MESSAGE ON THE EICAS WITH GAUGE SHOWING AT BOTTOM OF THE AMBER BAND.  MAINTENANCE INSPECTED AND FOUND A LOOSE FITTING IN NR 1 HYDRAULIC BAY.  FITTING WAS SECURED AND THE SYSTEM INSPECTED FOR FURTHER DEFECTS WITH NO FINDINGS.
